# SDR HNAA2021040500128

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 51,118 hours, 44,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  603     52-10  2425751  02APR21  ALB  CLOSE
      MAIN DOOR WILL NOT OPEN FROM INSIDE
FACT  02APR21  07:01  ALB
            READJUSTED INSIDE DOOR LATCH HANDLE IRW EMB 145 AMM 52-18-05 OPS CHECK GOOD PER EMB 145 AMM 52-18-00
